×

Found 415 Documents (Results 1–100)

100
MathJax

Homoclinic intersections for geodesic flows on convex spheres. (English) Zbl 1398.37027

Blokh, Alexander M. (ed.) et al., Dynamical systems, ergodic theory, and probability. In memory of Kolya Chernov. Conference dedicated to the memory of Nikolai Chernov, University of Alabama at Birmingham, Birmingham, AL, USA, May 18–20, 2015. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-2773-3/pbk; 978-1-4704-4224-8/ebook). Contemporary Mathematics 698, 221-238 (2017).
PDF BibTeX XML Cite
Full Text: DOI arXiv

The global and local realizability of Bertrand Riemannian manifolds as surfaces of revolution. (English. Russian original) Zbl 1335.53005

Mosc. Univ. Math. Bull. 70, No. 3, 119-124 (2015); translation from Vestn. Mosk. Univ., Ser. I 70, No. 3, 18-24 (2015).
MSC:  53A05 53B30
PDF BibTeX XML Cite
Full Text: DOI

Schrödinger equation with convolution nonlinearity on Lie groups and commutative homogeneous spaces. (English. Russian original) Zbl 1326.22018

Russ. Phys. J. 57, No. 8, 1050-1058 (2014); translation from Izv. Vyssh. Uchebn. Zaved., Fiz. 57, No. 8, 42-48 (2014).
PDF BibTeX XML Cite
Full Text: DOI

Existence of a complex closed trajectory in a three-dimensional dynamical system. (Russian, English) Zbl 1249.37035

Zh. Vychisl. Mat. Mat. Fiz. 51, No. 8, 1449-1456 (2011); translation in Comput. Math. Math. Phys. 51, No. 8, 1353-1359 (2011).
MSC:  37J45
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software